# SDR SWAA2023052530906

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS 867 AT LEVEL LBL 22 UPPER POSITION AREA AFT CARGO COMPARTMENT 2023-282586<[01] REPLACED NEW WEB - INTERCOSTAL LOCATED BS847 TO BS 867 AT LEVEL LBL 22 UPPER POSITION AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DRAWING 149A8100 SHEET 1 REV- SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1  REPLACED WEB - INTERCOSTAL LOCATED BS847 TO BS 867 AT LEVEL LBL 22 UPPER POSITION AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8100 SHEET 1 REV- SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPLACED WEB - INTERCOSTAL LOCATED BS847 TO BS 867 AT LEVEL LBL 22 UPPER POSITION AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 149A8100 SHEET 1 REV- SEE INDIVIDUAL SIGN OFFS BELOW
